Structures of small closed non-orientable 3-manifold triangulations

Burton, Benjamin A. (2007) Structures of small closed non-orientable 3-manifold triangulations. Journal of Knot Theory and Its Ramifications, 16 5: 545-574. doi:10.1142/S0218216507005439

Author Burton, Benjamin A.
Title Structures of small closed non-orientable 3-manifold triangulations
Journal name Journal of Knot Theory and Its Ramifications   Check publisher's open access policy
ISSN 0218-2165
Publication date 2007-01-01
Sub-type Article (original research)
DOI 10.1142/S0218216507005439
Open Access Status
Volume 16
Issue 5
Start page 545
End page 574
Total pages 30
Place of publication Singapore
Publisher World Scientific Publishing
Language eng
Subject 01 Mathematical Sciences
0101 Pure Mathematics
Abstract A census is presented of all closed non-orientable 3-manifold triangulations formed from at most seven tetrahedra satisfying the additional constraints of minimality and P^2-irreducibility. The eight different 3-manifolds represented by these 41 different triangulations are identified and described in detail, with particular attention paid to the recurring combinatorial structures that are shared amongst the different triangulations. Using these recurring structures, the resulting triangulations are generalised to infinite families that allow similar triangulations of additional 3-manifolds to be formed. Algorithms and techniques used in constructing the census are included.
Keyword Triangulations
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 18 Dec 2009, 23:20:06 EST by Ms May Balasaize on behalf of Faculty of Science